# SDR F3LA2022091200098

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 39,382 hours, 16,580 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4754
- Condition: Odor
- Location: Zone 100
- Part time: 23,406 hours, 36,211 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFERENCE LP 224157 BTB FOR FUMES IN THE CABIN OUT 0652 IN 0725 FLIGHT ATTENDANTS REPORTED STRONG ODOR IN AFT CABIN AREA.  PERFORMED IDENTIFICATION OF CAUSE FOR CABIN ODOR SMOKE OR FUMES IAW AMM 05-50-00-810-831-A DECISION TABLE 05-50-00-991-01200-00-A TYPE 3 (B) THE LEVEL C PERFORMED THE BLEED AIR DUCTS AMM 36-10-00-615-804 NO CONTAMINATION FOUND, RAN #2 ENG FOR 20MIN PACK ON NO SMELL NOTED AC OK FOR SERVICE // LP224158; DUE TO MULTIPLE ODOR EVENTS APU NEEDS TO BE PLACED ON MEL - PLACED ON MEL 49-10-01A CTRL#1186244 DD 9/21/2022 WITH MCC AB 434922 PLACARDS INSTALLED  MX ACTIONS C/W
